# SDR ASAA2015011010205

- Difficulty date: January 10, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 22,868 hours, 6,842 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Part number: 3400022020
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FAN OUTLET GUIDE VANES INNER SEALS TORN, MATERIAL MISSING 2 EA AT 10 O'CLOCK POSITION, MARKED.  ACFT GROUNDED.  R & R SEALS FOR 31 ENG FAN OUTLET GUIDE VANES 72-23-01-400-801-100.
